MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD
Model Number 346366
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Intermittent loss of capture on telemetry with high outputs programmed on the rv channel were reported.Patient was seen in the er on (b)(6) 2022 due to syncope and the output was increased to 3.5v at 1.5 ms at that time.Impedance and sensing trends were unremarkable.Lead to be evaluated further and remains implanted.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
On (b)(6) 2023 lead was capped.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.(b)(6) 2023 lead was capped.Upon receipt, the lead under complaint was found cut 29 cm distal to the is-1 connector pin.The proximal and medial fragments were received for analysis.The distal fragment was not returned for analysis.It is reasonable to assume that the lead was cut during the surgery.The returned lead fragments were analyzed.The insulation of the is-1 connector was found damaged 3.5 cm distal to the connector pin.The damage probably occurred during the extraction procedure when removing the lead from the header due to tensile stress.Further analysis of the returned lead fragments did not reveal any irregularity that might have contributed to the reported clinical observations.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SELOX ST 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15180783
Report Number1028232-2022-03959
Device Sequence Number5809129
Product Code NVN
UDI-Device Identifier04035479077846
UDI-Public04035479077846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number346366
Device Catalogue Number346366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/08/2022
01/05/2023
01/16/2025
Initial Report FDA Received Date08/07/2022
Supplement Report FDA Received Date08/11/2022
01/09/2023
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexMale